# SDR DL76L050366

- Difficulty date: July 13, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 40,581 hours, 6,373 cycles
- Engine time: 32,384 hours, 7,190 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 211080107
- Part serial: 463423
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG FUMES IN CABIN AND COCKPIT ON TAKEOFF.  REPLACED LEFT ACM.
